... when 4 doses in 24 hrs is recommended by manufacturer? I was recently sent an itemized statement of charges from my hospital showing this over-dosage by their staff.
6 Jun 2010
While working at pediatric/adult clinic I was told that sometimes medication could be given more but under doctor supervision. As heart rate goes up, irregular heart beat, body gets jittery, and chest pain may occur. I would suggest that you call your pharmacist and let him/her know that you are just concerned about the usage of this medication while in the hospital. This will help you ease your mind.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... PREVENTING ME FROM USING IT IN MY BREATHING APPARATUS. THIS HAS NEVER HAPPENED BEFORE (6 YRS.) I DEAL WITH RIRE AID IN EXMORE,VA JOAN TORDO
1 answer • 23 Nov 2009
1 answer • 24 Mar 2010
since i have been using albuterol nebulizer, my hair has been dry and frizzy. is this a side effect from the medication?
2 answers • 4 May 2010
He has COPD and is oxygen dependent. Lately he has been needing to take extra Albuterol-Ipratropium because he gets extremely winded just going to ...
4 answers • 6 Feb 2011
2 answers • 10 Apr 2011